# SDR F3LA2009080300123

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 20,574 hours, 10,738 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED DAMAGE ON THE LT AND RT NLG UPPER SUPPORT. MX BLENDED CHAFED AREA IAW SRM 51-73-00, PERFORMED FLUORESCENT PENETRANT INSP IAW NTM 51-80-00 PB1, AND FLAP PEENED, TREATED AND PAINTED AREA IAW EA NR A8-32R-31224.
